MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 7.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 7.0 X 45MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186770045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2022 during a revision procedure, two viper prime screws were replaced as the distal tips both broke.This report is for a viper system cannulated extended tab poly screw 5.5 x 7.0 x 45mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional procode: mnh, mni, osh, nkb, kwp.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 7.0 X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14753922
Report Number1526439-2022-00895
Device Sequence Number11309601
Product Code KWQ
UDI-Device Identifier10705034129679
UDI-Public(01)10705034129679
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186770045
Device Catalogue Number186770045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS CANNULATED X-TAB 7X45MM TI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient Weight100 KG